# SDR MASA200700467

- Difficulty date: July 30, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 11,137 hours, 8,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2730 COS-PHX.  LEFT FWD EMERGENCY EXIT FLOOR LIGHT STRIP MISSING.  FERRIED TO PHX WHERE MX INSTALLED STRIP.
